Numerical solution of nonlinear Volterra-Fredholm-Hammerstein integral equations via collocation method based on radial basis functions

K. Parand, J. A. Rad. Numerical solution of nonlinear Volterra-Fredholm-Hammerstein integral equations via collocation method based on radial basis functions. Applied Mathematics and Computation, 218(9):5292-5309, 2012. [doi]

@article{ParandR12,
  title = {Numerical solution of nonlinear Volterra-Fredholm-Hammerstein integral equations via collocation method based on radial basis functions},
  author = {K. Parand and J. A. Rad},
  year = {2012},
  doi = {10.1016/j.amc.2011.11.013},
  url = {http://dx.doi.org/10.1016/j.amc.2011.11.013},
  researchr = {https://researchr.org/publication/ParandR12},
  cites = {0},
  citedby = {0},
  journal = {Applied Mathematics and Computation},
  volume = {218},
  number = {9},
  pages = {5292-5309},
}